MathSciNet Relay Station
MathSciNet bibliographic data
MR2777691 65L80 (34K07)
Liu, Hongliang; Xiao, Aiguo; Zhao, Yongxiang Variational iteration method for delay differential-algebraic equations. Math. Comput. Appl. 15 (2010), no. 5, 834–839.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement